# SDR SWAA113474

- Difficulty date: May 9, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 62,028 hours, 52,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, RT OVERHEAD BIN EMERGENCY LIGHTS INOP AT ROW 12 TO 19.  REMOVED AND REPLACED BATTERY PACK PER MM.
